Number of the records: 1
Hamiltonian and pancyclic graphs in the class of self-centered graphs with radius two
Title Hamiltonian and pancyclic graphs in the class of self-centered graphs with radius two Author info Pavel Hrnčiar, Gabriela Monoszová Author Hrnčiar Pavel 1951- UMBFP10 - Katedra matematiky Co-authors Monoszová Gabriela 1955- UMBFP10 - Katedra matematiky Source document Discussiones Mathematicae Graph Theory. Vol. 83, no. 3 (2018), pp. 661-681. - Zielona Góra : Uniwersytet Zielonogórski, 2018 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1